Asian Journal of Mathematics and Computer Research
 

2017 - Volume 21 [Issue 4]

Contents

Original Research Article

GLOBAL DYNAMICS OF AN SIQR EPIDEMIC MODEL WITH SATURATED INCIDENCE RATE

 

HARISH JOSHI1*, R. K. SHARMA2 AND GEND LAL PRAJAPATI  

1Acropolis Institute of Technology and Research, Indore (M.P.), India.

2Govt. (Modal, Autonomous) Holkar Science College, DAVV, Indore (M.P.), India.

3Institute of Engineering and Technology, DAVV, Indore (M.P.), India.

 

Original Research Article

AN IMPROVED AODV PROTOCOL TO PREDICT RUPTURED ROUTES IN AD HOC NETWORK

 

SAOUD BILAL1* AND MOUSSAOUI ABDELOUAHAB2
1Department of Electric Engineering, Faculty of Sciences and Applied Sciences, University of Bouira, P.O.Box 10000, Bouira, Algeria.
2Intelligent Systems Laboratory (LSI), Faculty of Sciences, University of Setif1, P.O.Box 19000, Setif, Algeria.

 

Original Research Article

COMPLEX VALUED NEURAL NETWORK AND NORMALIZED FOURIER TRANSFORMATION FOR PREDICTION OF TIME SERIES

 

REZA ASKARI MOGHADAM1* AND ALI SOHRABI1

1Faculty of New Sciences and Technologies, University of Tehran, Tehran, Iran.

 

Original Research Article

CONJUGATE BAYESIAN PANEL DATA MODEL

 

AMEERA JABER MOHAISEN1* AND SAJA YASEEN ABDULSAMAD1

1Department of Mathematics, College of Education for Pure Science, AL-Basrah University, Iraq.

 

Original Research Article

THIRD ZAGREB INDEX, FORGOTTEN INDEX AND COINDICES OF SOME CLUSTER GRAPHS

 

H. S. RAMANE1, M. M. GUNDLOOR1 AND R. B. JUMMANNAVER1*
1Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.